American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 80 found      Go to page: 1 2 3

[1] Belmesnaoui Aqzzouz and Aziz Elbour. Erratum to: Compactness properties for operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 137 (2009) 2813-2815. MR 2497497.
Abstract, references, and article information   
View Article: PDF

[2] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Semi-compactness of positive Dunford--Pettis operators on Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 1997-2006. MR 2383506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. Albiac and C. Leránoz. Uniqueness of unconditional basis in Lorentz sequence spaces. Proc. Amer. Math. Soc. 136 (2008) 1643-1647. MR 2373593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Compactness properties of operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 135 (2007) 1151-1157. MR 2262919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Birol Altin. On Banach lattices with Levi norms. Proc. Amer. Math. Soc. 135 (2007) 1059-1063. MR 2262906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Belmesnaoui Aqzzouz and Redouane Nouira. Sur l'ideal d'ordre des operateurs AM-compacts. Proc. Amer. Math. Soc. 134 (2006) 3515-3523. MR 2240663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Z. Ercan and S. Onal. A new representation of the Dedekind completion of $C(K)$-spaces. Proc. Amer. Math. Soc. 133 (2005) 3317-3321. MR 2161155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wang Jian. On extension of isometries between unit spheres of $AL_p$-spaces $(0<p<\infty)$. Proc. Amer. Math. Soc. 132 (2004) 2899-2909. MR 2063109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. Alpay, E. Yu. Emel'yanov and Z. Ercan. A characterization of an order ideal in Riesz spaces. Proc. Amer. Math. Soc. 132 (2004) 3627-3628. MR 2084085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charalambos D. Aliprantis and Owen Burkinshaw. Lateral completeness. Math. Surveys Monogr. 105 (2003) 179-214.
Book volume table of contents   
View Article: PDF

[11] Charalambos D. Aliprantis and Owen Burkinshaw. Lebesgue topologies. Math. Surveys Monogr. 105 (2003) 75-98.
Book volume table of contents   
View Article: PDF

[12] Charalambos D. Aliprantis and Owen Burkinshaw. The lattice structure of Riesz spaces. Math. Surveys Monogr. 105 (2003) 1-48.
Book volume table of contents   
View Article: PDF

[13] Charalambos D. Aliprantis and Owen Burkinshaw. Locally solid topologies. Math. Surveys Monogr. 105 (2003) 49-74.
Book volume table of contents   
View Article: PDF

[14] Charalambos D. Aliprantis and Owen Burkinshaw. Metrizability. Math. Surveys Monogr. 105 (2003) 119-142.
Book volume table of contents   
View Article: PDF

[15] Charalambos D. Aliprantis and Owen Burkinshaw. Solutions to the exercises. Math. Surveys Monogr. 105 (2003) 267-329.
Book volume table of contents   
View Article: PDF

[16] Charalambos D. Aliprantis and Owen Burkinshaw. Fatou topologies. Math. Surveys Monogr. 105 (2003) 99-118.
Book volume table of contents   
View Article: PDF

[17] Charalambos D. Aliprantis and Owen Burkinshaw. Locally Solid Riesz Spaces with Applications to Economics. Math. Surveys Monogr. 105 (2003) MR MR2011364.
Book volume table of contents   

[18] Charalambos D. Aliprantis and Owen Burkinshaw. Weak compactness in Riesz spaces. Math. Surveys Monogr. 105 (2003) 143-178.
Book volume table of contents   
View Article: PDF

[19] Charalambos D. Aliprantis and Owen Burkinshaw. Market economies. Math. Surveys Monogr. 105 (2003) 215-266.
Book volume table of contents   
View Article: PDF

[20] Karim Boulabiar and Gerard Buskes. Polar decomposition of order bounded disjointness preserving operators. Proc. Amer. Math. Soc. 132 (2004) 799-806. MR 2019958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George Stoica. Market completeness: A return to order. Proc. Amer. Math. Soc. 131 (2003) 285-290. MR 1929048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charalambos D. Aliprantis and Rabee Tourky. The super order dual of an ordered vector space and the Riesz--Kantorovich formula. Trans. Amer. Math. Soc. 354 (2002) 2055-2077. MR 1881030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jun Kawabe. A type of Strassen's theorem for positive vector measures with values in dual spaces. Proc. Amer. Math. Soc. 128 (2000) 3291-3300. MR 1670387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Y. A. Abramovich and A. K. Kitover. Inverses of disjointness preserving operators. Memoirs of the AMS 143 (2000) MR 1639940.
Book volume table of contents   

[25] Lech Drewnowski and Iwo Labuda. Copies of $c_0$ and $\ell_\infin$ in topological Riesz spaces. Trans. Amer. Math. Soc. 350 (1998) 3555-3570. MR 1466947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lech Drewnowski and Iwo Labuda. The Orlicz-Pettis theorem for topological Riesz spaces. Proc. Amer. Math. Soc. 126 (1998) 823-825. MR 1422864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gerard Buskes and Arnoud van Rooij. Whales and the universal completion. Proc. Amer. Math. Soc. 124 (1996) 423-427. MR 1273479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. J. Bernau and C. B. Huijsmans. The order bidual of almost $f$-algebras and $d$-algebras . Trans. Amer. Math. Soc. 347 (1995) 4259-4275. MR 1308002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. V. Koldunov. Hammerstein operators preserving disjointness . Proc. Amer. Math. Soc. 123 (1995) 1083-1095. MR 1212284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gerhard Gierz and Boris Shekhtman. On Archimedean ordered vector spaces and a characterization of simplices . Proc. Amer. Math. Soc. 116 (1992) 369-375. MR 1095222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 80 found      Go to page: 1 2 3